# SDR USAA2011100700031

- Difficulty date: October 4, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 37,718 hours, 13,561 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311282600201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 CORROSION ON DUMMY RAIL AT FR16, Y503.  REPLACED DUMMY RAIL AT FR16, Y503 IAW A321 SRM 51-72-11AND TYPICAL REPAIR 320-2528-10-0011C.
